# SDR USAA2010060791067

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 5,571 hours, 1,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 390 - LAS - EEL - AIRCRAFT CABIN FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED AFT CABIN FLASHLIGHT BATTERY AND RE-STOWED.
